# SDR FDEA201111235013

- Difficulty date: November 23, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 38,187 hours, 7,337 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Part number: AJC7515501
- Condition: Loose
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF FIREWALL ACCESS PANEL, VERTICAL STABILIZER BANJO FITTING AFT SIDE CENTER FASTENER FOUND SHEARED OFF.   FASTENER R & R IAW SRM 51-31-01,  REV 48 REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 113.
